Alert archive / Oklahoma / Special Weather Statements in 2011

Special Weather Statement, NWS Tulsa, OK

June 20, 2011Nowata County, Oklahoma

NWS Tulsa, OK issued this special weather statement at Jun 20, 2011, 11:13 PM CDT for Nowata County, Oklahoma. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 20, 2011, 11:13 PM CDT (04:13 UTC)
Expired
Jun 20, 2011, 11:45 PM CDT
In force
32 min
Issued by
NWS Tulsa, OK

County Nowata County, OK

The radar

The Tulsa radar (KINX), 68 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.2 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2011-06-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2011-06-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 58 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1571 J/kg
Mixed-layer CIN
-216 J/kg
Mixed-layer LCL
1749 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
58 m²/s²
0-3 km storm-relative helicity
109 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

311 
WWUS84 KTSA 210413
SPSTSA

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT MON JUN 20 2011

OKZ056-057-210445-
CRAIG OK-NOWATA OK-
1113 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CRAIG AND NOWATA

AT 1114 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF WATOVA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE...LENAPAH...WATOVA
AND SOUTH COFFEYVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9514 3660 9568 3660 9572 3663 9581
      3665 9581 3700 9566
TIME...MOT...LOC 0414Z 225DEG 45KT 3668 9571

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this special weather statement went out at Jun 20, 9:20 PM CDT, 1 hour 53 minutes earlier.

Area forecast discussion, Jun 20, 9:20 PM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
920 PM CDT MON JUN 20 2011

.DISCUSSION...
A QUICK UPDATE WAS MADE TO REMOVE AFTERNOON WORDING AND ALSO TO
RAMP UP POPS AHEAD OF THE SQUALL LINE. NO OTHER CHANGES MADE AT
THIS TIME.

LACY

&&

.PREV DISCUSSION... /ISSUED 649 PM CDT MON JUN 20 2011/

UPDATE...

A QUICK UPDATE WAS MADE TO THE POPS FOR THIS EVENING BASED ON
LATEST RADAR TRENDS. SEE DISCUSSION BELOW.

DISCUSSION...
PACIFIC FRONT IS SLOWLY OVERTAKING THE DRYLINE FROM NORTH TO SOUTH
OVER NORTH CENTRAL OK ATTM. STORMS ARE FIRING BASICALLY IN A
CONTINUOUS LINE THAT IS BUILDING SOUTH WITH TIME. GIVEN THE BETTER
EXPECTED COVERAGE OF STORMS AS THIS LINE MOVES INTO NORTHEAST
OK...I HAVE INCREASED THE EVENING POPS INTO THE 60-80% RANGE. WILL
CONTINUE TO MONITOR AND ADJUST IF NEEDED AS THE EVENING CONTINUES.
A WIND GUST TO 63 KTS WAS RECORDED AT MID CONTINENT AIRPORT WITH
THE LINE...SO DAMAGING WINDS AND POSSIBLY AN ISOLATED SPIN UP
TORNADO REMAIN POSSIBLE LATER THIS EVENING.

LACY

PREV DISCUSSION... /ISSUED 345 PM CDT MON JUN 20 2011/

DISCUSSION...
STRONG MID JUNE UPPER LOW NOW OVER WESTERN KANSAS WILL SUPPLY AN
INCREASINGLY STRONG SOURCE OF LIFT ACROSS THE REGION THIS EVENING
AND OVERNIGHT. DRYLINE CURRENTLY LOCATED WEST OF INTERSTATE 35
WILL BE THE FOCUS FOR INITIAL STORM DEVELOPMENT...WITH THE SYSTEM
COLD FRONT OVERTAKING THE DRYLINE LATER TONIGHT AS THE UPPER LOW
LIFTS NORTHEASTWARD. 18Z KOUN SOUNDING SHOWED LIMITED COOLING YET
TO OCCUR AROUND THE 700MB LEVEL...AND THE LATEST RUC FORECAST
MAINTAINS THIS WARM LAYER WELL INTO THE EVENING ACROSS EASTERN
OKLAHOMA WHICH IS MUCH DIFFERENT THAN THE LATEST NAM SOLUTION.
RESULTANT IMPACT IS A GREATER UNCERTAINTY IN COVERAGE WITH THE
INITIAL STORM DEVELOPMENT ALONG THE DRYLINE. THAT SAID...THE
CONDITIONAL SEVERE RISK IS HIGH GIVEN AMPLE INSTABILITY AND
UNSEASONABLY STRONG WINDS WIND PROFILES. FORECAST HODOGRAPHS AND
ANTICIPATED STORM MOTIONS FAVOR CELLS QUICKLY EVOLVING INTO BROKEN
LINE SEGMENTS...AND DEEP SUB CLOUD LAYERS WILL FAVOR INTENSE
DOWNBURST WINDS. NUMEROUS LOCAL WRF RUNS HAVE CONSISTENTLY SHOW
THE POTENTIAL INTENSE WIND DAMAGE WITH THE EVENING STORMS.

AS THE COLD FRONT OVERTAKES THE DRYLINE THIS EVENING...STORM
COVERAGE IS EXPECTED TO INCREASE WITH A CONTINUED RISK OF LARGE
HAIL AND DOWNBURST WINDS WITH THE STRONGEST CORES. AN EVOLUTION
INTO A LARGER MCS IS LIKELY WITH THE STORMS EXPANDING QUICKLY
AHEAD OF THE COLD FRONT AND CLEARING THE FORECAST AREA BY SUNRISE
TUESDAY.

THE ACTUAL COLD FRONT WILL BE SLOWER TO TRACK ACROSS THE AREA AND
MAY SERVE AS A FOCUS FOR TUESDAY AFTERNOON STORMS...THOUGH THE MCS
OUTFLOW WILL HAVE POTENTIAL TO SHOVE THE STORM COVERAGE EVEN
FURTHER SOUTH THAN CURRENTLY FORECAST. SHOULD STORMS
DEVELOP...STRONG INSTABILITY WOULD SUPPORT A RISK OF ISOLATED
SEVERE WEATHER. WEDNESDAY APPEARS THE BEST SHOT OF A DRY DAY FOR
ALL LOCATIONS ALONG WITH COOLER TEMPERATURES AND DRIER DEWPOINTS.

THE TEMPERATURES TRENDS FROM RECENT FORECAST WERE LARGELY RETAINED
WITH THIS FORECAST PACKAGE.

THE FRONTAL BOUNDARY WILL BEGIN TO SLOWLY MOVE NORTHWARD FROM LATE
WEEK INTO THE WEEKEND. THIS WILL BE BENEATH SOME DEGREE OF
NORTHWESTERLY FLOW ALOFT...WHICH WILL FAVOR REPEATED MCS ACTIVITY
LIKELY IN VICINITY. NORTHEASTERN PORTIONS OF THE FORECAST AREA
APPEAR MOST LIKELY TO THESE MCS TRACKS THUS SLIGHTLY HIGHER POPS.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   69  90  66  91 /  70  10  10  10
FSM   71  88  69  90 /  70  40  40  10
MLC   70  88  67  91 /  70  20  20  10
BVO   67  89  63  90 /  80  10  10  10
FYV   68  85  63  86 /  70  30  30  10
BYV   68  85  64  86 /  70  30  30  10
MKO   70  88  66  90 /  70  20  20  10
MIO   67  87  64  87 /  60  10  10  10
F10   70  89  66  90 /  60  20  20  10
HHW   71  89  70  90 /  60  30  30  10

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
AR...NONE.
&&

LONG TERM....30
Hazardous weather outlook, Jun 20, 7:40 PM CDT, 3 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
740 PM CDT MON JUN 20 2011

ARZ001-002-010-011-019-020-029-OKZ049-053>076-211000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
740 PM CDT MON JUN 20 2011

...SIGNIFICANT SEVERE WEATHER POSSIBLE THIS EVENING AND OVERNIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL
AS MUCH OF EASTERN OKLAHOMA.

.DAY ONE...THIS EVENING AND OVERNIGHT.
TORNADO.
	RISK...LIMITED.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...EARLY THIS EVENING EASTERN OKLAHOMA...LATE TONIGHT
                FOR NORTHWEST ARKANSAS.

SEVERE THUNDERSTORM.
	RISK...SIGNIFICANT.
	AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...LATE THIS AFTERNOON.

	AREA AT GREATEST RISK...NORTHEAST OKLAHOMA EARLY THIS EVENING.
                                SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS
                                AFTER MIDNIGHT.

FLASH FLOOD.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...AFTER MIDNIGHT.

HEAVY RAIN.
	RISK...LIMITED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...AFTER MIDNIGHT.

DISCUSSION...

A STRONGER THAN NORMAL LOW PRESSURE SYSTEM FOR THIS TIME OF
YEAR OVER WESTERN KANSAS WILL LIFT NORTHEAST INTO NEBRASKA BY
TUESDAY MORNING. AN ASSOCIATED DRYLINE AND PACIFIC COLD FRONT WILL
SWEEP EAST ACROSS OKLAHOMA THIS EVENING AND OVERNIGHT. A LINE OF SCATTERED
STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO SWEEP EAST ACROSS
NORTHEAST OKLAHOMA LATER THIS EVENING. OTHER MORE DISCREET CELLS
AHEAD OF THE LINE MAY AFFECT PORTIONS OF EASTERN OKLAHOMA AS WELL.
LARGE HAIL TO HALF DOLLAR SIZE AND DAMAGING WINDS IN EXCESS OF 70 MPH
ARE POSSIBLE WITH THE LINE...WHILE VERY LARGE HAIL TO BASEBALL SIZE AND
LOCALLY DAMAGING WINDS ARE POSSIBLE WITH THE DISCREET CELLS. ISOLATED
TORNADOES WILL BE POSSIBLE WITH THE DISCREET CELLS...AND LATER ON TONIGHT
WITH THE LINE AS LOW LEVEL SHEAR INCREASES.

ANOTHER ROUND OF STORMS IS EXPECTED TO DEVELOP LATE THIS EVENING
ALONG THE PACIFIC FRONT AS IT GRADUALLY OVERTAKES THE DRYLINE OVER
CENTRAL OR SOUTH CENTRAL OKLAHOMA. STORMS ARE EXPECTED TO QUICKLY
ORGANIZE INTO A SQUALL LINE AND SWEEP EAST ACROSS EAST CENTRAL OR
SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS AFTER MIDNIGHT
TONIGHT. THERE IS POTENTIAL FOR A WIDESPREAD SWATH OF DAMAGING
WINDS IN EXCESS OF 70 MPH IF THIS WERE TO OCCUR. THERE IS ALSO A
SMALL RISK OF TORNADOES ALONG THE SQUALL LINE IF IT CAN REMAIN
INTENSE INTO THE EARLY MORNING HOURS.

LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THE EXPECTED LATE NIGHT
STORM COMPLEX...HOWEVER WIDESPREAD FLOODING RAINS ARE NOT EXPECTED.

WINDS WILL GUST BETWEEN 30 AND 40 MPH ACROSS PORTIONS OF EASTERN
OKLAHOMA THROUGH AROUND SUNSET THIS EVENING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...NO HAZARDS.
THURSDAY THROUGH SUNDAY...THUNDERSTORM POTENTIAL.

EXTENDED DISCUSSION...

SCATTERED STRONG TO SEVERE STORMS ARE EXPECTED TO DEVELOP TUESDAY
AFTERNOON ALONG THE SLOW MOVING PACIFIC FRONT FROM NORTHWEST
ARKANSAS DOWN INTO SOUTHEAST OKLAHOMA. VERY LARGE HAIL AND
DAMAGING WINDS WILL BE THE PRIMARY HAZARDS.

A NORTHWEST FLOW PATTERN WILL DEVELOP FOR THE LATTER PART OF THE
WEEK AND INTO THE WEEKEND. SEVERAL ROUNDS OF THUNDERSTORMS ARE
POSSIBLE...MAINLY IN THE FORM OF COMPLEXES MOVING SOUTHEAST FROM
THE HIGH PLAINS. DAMAGING WINDS WOULD BE THE PRIMARY HAZARD.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, Jun 20, 10:55 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1055 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1052 PM     HAIL             5 SW SAND SPRINGS       36.09N 96.17W
06/20/2011  E0.50 INCH       TULSA              OK   BROADCAST MEDIA

&&

AJ
Local storm report, Jun 20, 11:03 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1103 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1056 PM     TSTM WND GST     MANNFORD                36.13N 96.35W
06/20/2011  M50 MPH          CREEK              OK   BROADCAST MEDIA

&&

AJ
Special weather statement, Jun 20, 11:05 PM CDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1105 PM CDT MON JUN 20 2011

OKZ066-210430-
OKMULGEE OK-
1105 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHEAST OKLAHOMA
     NORTHERN OKMULGEE

AT 1105 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES NORTH OF
BEGGS...MOVING EAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED
BY THIS STORM INCLUDE...PRESTON...BEGGS...BALD HILL AND HECTORVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3586 9606 3585 9577 3565 9577 3565 9614
      3585 9615
TIME...MOT...LOC 0405Z 271DEG 27KT 3580 9609
Local storm report, Jun 20, 11:06 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1106 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     HAIL             5 NE SAPULPA            36.05N 96.05W
06/20/2011  E1.00 INCH       CREEK              OK   TRAINED SPOTTER

            QUARTER SIZED HAIL IN PRATTVILLE.

&&

AJ
Local storm report, Jun 20, 11:11 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1111 PM CDT MON JUN 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1110 PM     HAIL             SPERRY                  36.30N 95.99W
06/20/2011  E0.88 INCH       TULSA              OK   EMERGENCY MNGR

            NICKEL HAIL IN SPERRY.

&&

AJ
Special weather statement, Jun 20, 11:13 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1113 PM CDT MON JUN 20 2011

OKZ056-057-210445-
CRAIG OK-NOWATA OK-
1113 PM CDT MON JUN 20 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1145 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     NORTHWESTERN CRAIG AND NOWATA

AT 1114 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES NORTHWEST
OF WATOVA...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...NOWATA...DELAWARE...LENAPAH...WATOVA
AND SOUTH COFFEYVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.

LAT...LON 3700 9514 3660 9568 3660 9572 3663 9581
      3665 9581 3700 9566
TIME...MOT...LOC 0414Z 225DEG 45KT 3668 9571

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 20, 8:09 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee96 min
Jun 20, 8:51 PM CDTSevere Thunderstorm WarningTSAOsage54 min
Jun 20, 9:18 PM CDTSpecial Weather StatementTSAOsage, Pawnee, Washington42 min
Jun 20, 9:20 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee55 min
Jun 20, 9:51 PM CDTSevere Thunderstorm WarningTSAOsage, Tulsa, Washington54 min
Jun 20, 10:03 PM CDTSpecial Weather StatementTSACreek, Tulsa42 min
Jun 20, 10:09 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa81 min
Jun 20, 10:22 PM CDTSpecial Weather StatementTSACraig, Nowata23 min
Jun 20, 10:39 PM CDTSpecial Weather StatementTSAOkfuskee36 min
Jun 20, 10:44 PM CDTSpecial Weather StatementTSANowata, Washington31 min
Jun 20, 10:49 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Rogers, Tulsa, Wagoner71 min
Jun 20, 11:05 PM CDTSpecial Weather StatementTSAOkmulgee25 min
Jun 20, 11:32 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Delaware, Mayes, Nowata, Ottawa and 3 more73 min
Jun 20, 11:40 PM CDTSpecial Weather StatementTSACreek35 min
Jun 20, 11:57 PM CDTSpecial Weather StatementTSAMcIntosh, Muskogee33 min
Jun 21, 12:19 AM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha41 min
Jun 21, 12:39 AM CDTSevere Thunderstorm WarningTSACraig, Delaware, Mayes, Ottawa66 min
Jun 21, 12:49 AM CDTSpecial Weather StatementTSACraig26 min
Jun 21, 1:03 AM CDTSpecial Weather StatementTSACherokee27 min
Jun 21, 6:21 PM CDTSevere Thunderstorm WarningTSAPushmataha39 min
Jun 21, 12:51 AM CDTSpecial Weather StatementTSABenton24 min
Jun 21, 1:25 AM CDTSpecial Weather StatementTSABenton35 min
Jun 21, 1:34 AM CDTSevere Thunderstorm WarningTSABenton26 min
Jun 21, 1:51 AM CDTSpecial Weather StatementTSABenton, Washington24 min
Jun 21, 1:56 AM CDTSevere Thunderstorm WarningTSABenton, Washington49 min

Nearby

Special Weather Statements in Oklahoma, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.